# SDR USAA2009072191894

- Difficulty date: July 13, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT STIFFENER AT BS 847, RBL 8.10.  REPAIRED FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT STIFFENER AT BS 847, RBL 8.10 IAW US AIRWAYS EA 101242.
